Ukrainian Mathematical Journal

, Volume 29, Issue 1, pp 91–96 | Cite as

Almost-periodic solution to nonlinear wave equations

  • V. B. Moseenkov
Brief Communications


Wave Equation Nonlinear Wave Nonlinear Wave Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    P. H. Rabinowitz, “Periodic solutions of nonlinear hyperbolic partial differential equations,” Comm. Pure Appl. Math.,20, 145–205 (1967).Google Scholar
  2. 2.
    L. Nirenberg, “On elliptic partial differential equations,” Ann. Scuola Norm. Sup. Pisa,13. Ser. 3, 116–162 (1959).Google Scholar
  3. 3.
    Yu. Mozer, “Rapidly converging iterative methods and nonlinear differential equations,” Usp. Mat. Nauk,23, No. 4, 179–238 (1968).Google Scholar
  4. 4.
    A. S. Besicovitch, Almost Periodic Functions, Cambridge Univ. Press (1932).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • V. B. Moseenkov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUSSR

Personalised recommendations